<< Previous Issue Kyungpook Mathematical Journal (Vol. 22, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 1—149
 Original Articles 
Isometric embeddings of Lorentzian manifolds by the solutions of the D'Alembertian equation
Jong-Chul Kim
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 1—6
The Tθ-topology and faintly continuous functions
Paul E. Long, Larry L. Herrington
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 7—14
An application of the fractional integral
Shigeyoshi Owa
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 15—19
Operational formulae associated with a class of generalised polynomials
P.C. Munot and Renu Mathur
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 21—27
On holomorphically projective transformation of holomorphically projective recurrent Halmer spaces
R.S. Sinha, H.C. Lal
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 29—40
On bitopological c-compactness
J.Swart
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 41—43
Generalized units : the point-like sets
Piyush Bhatt, Darshan Singh
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 45—52
A note on the H-function of several complex variables
Chandra K. Sharma
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 53—54
A new closure operator for non-T1 topologies
William Dunham
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 55—60
Some characterizations of spaces by embeddings in βX
Young Soo Jo, Hyoung Gu Baeg
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 61—65
Fixed point theorems for point-to-point and point-to-set maps in Banach space
Sompop Swaitdiret
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 67—77
Multilinear generating functions for the products of hypergeometric
H.C. Madhekar, N. K. Thakare
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 79—88
Substitution theorems for the two-dimensional Laplace transform Ⅰ
P.N. Indurkar, R.K. Saxena
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 89—96
Fixed points in L-spaces
J. Achari
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 97—102
Some generating functions for a new class of polynomials
A.N. Srivastava
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 103—107
A note on pairwise s-normal spaces
Takashi Noiri
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 109—112
A NOTE ON TREE-LIKE SPACES AND THE REGULAR WALLMAN PROPERTY
K. Misra
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 113—115
RECURRENCES FOR THE H-FUNCTION OF TWO VARIABLES
O. P. Garg1, V. K. Rastogi2
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 117—121
ABSOLUTE RIESZ SUMMABILITY OF SERIES ASSOCIATED WlTH LEGENDRE SERIES
Prem Chandra1, M. M. Sharma2
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 123—129
ON A TWO-DIMENSIONAL H-H INTEGRAL TRANSFORM (II)
R. K. Agrawal
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 131—140
REMARKS ON SOME LOCALIZED SEPARATION AXIOMS AND THEIR IMPLICATIONS
Mashhour A. S., Hasanein I. A., Farrag A. S.
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 141—148
ERRATUM TO “ HARMON1C PSEUDOM'ETRIC AND THE PRODUCT PRCPERTY OF PSEUDOMETRIC"
S.M. Kim
Kyungpook Mathematical Journal 1982 Vol. 22, No. 1, 149—149

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd